# SDR C2XA01TY122

- Difficulty date: September 21, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145
- Aircraft serial: 145271
- Aircraft time: 3,417 hours, 2,354 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 14575001405
- Condition: Gouged
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS  DURING A SCHEDULED INSPECTION THE RIGHT HAND ENGINE INLET GUIDE PIN HOLE FOR COWLING WAS FOUND TO BE GOUGED.  MAINTENANCE ACCOMPLISHED THE BLEND OUT REPAIR IAW EMB GST 3178/01, REPAIR WAS SATISFACTORY.  AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
